# SDR SWIA202162653

- Difficulty date: November 16, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Chipped
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 778934 : SMALL CHIP ON CAPTAIN SIDE WINDSHIELD. INSIDE PANE. BIG ENOUGH TO FIT BALL POINT PEN INSIDE  (FLIGHT 5466 - FILED CLOSED)REMOVED AND REPLACED CAPTAINS WINDSHIELD IAW AMM 56-11-01. SEE TASK CARD 56-220-1000-SKY FOR WORK PEFORMED. NO LEAKS NOTED BY MX. WINDOW HEAT OPS CHECKS GOOD AT THIS TIME.  / *PUT SEALANT AT 4:00AM"
